# SDR SWAA2025052856928

- Difficulty date: April 21, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED STA328 TO STA344 AND LBL46 AT FWD GALLEY AREA 2025-274266<[01] REPLACED WEB INTERCOSTAL AND FASTENER FLOOR STRUCTURE LOCATED STA328 TO STA344 AND LBL46 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG: 141A5400 SHEET: 44 REV - ; SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED WEB INTERCOSTAL AND FASTENER FLOOR STRUCTURE LOCATED STA328 TO STA344 AND LBL46 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG: 141A5400 SHEET: 44 REV -  SEE INDIVIDUAL SIGNOFFS BELOW.
